Translator Disclaimer
March 2015 Stochastic order relations among parallel systems from Weibull distributions
Nuria Torrado, Subhash C. Kochar
Author Affiliations +
J. Appl. Probab. 52(1): 102-116 (March 2015). DOI: 10.1239/jap/1429282609

Abstract

Let Xλ1, Xλ2, . . ., Xλn be independent Weibull random variables with Xλi ∼ W(α, λi), where λi > 0 for i = 1, . . ., n. Let Xn:nλ denote the lifetime of the parallel system formed from Xλ1, Xλ2, . . ., Xλn. We investigate the effect of the changes in the scale parameters (λ1, . . ., λn) on the magnitude of Xn:nλ according to reverse hazard rate and likelihood ratio orderings.

Citation

Download Citation

Nuria Torrado. Subhash C. Kochar. "Stochastic order relations among parallel systems from Weibull distributions." J. Appl. Probab. 52 (1) 102 - 116, March 2015. https://doi.org/10.1239/jap/1429282609

Information

Published: March 2015
First available in Project Euclid: 17 April 2015

zbMATH: 06441354
MathSciNet: MR3336849
Digital Object Identifier: 10.1239/jap/1429282609

Subjects:
Primary: 60E15, 60K10, 62G30

Rights: Copyright © 2015 Applied Probability Trust

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 1 • March 2015
Back to Top